# SDR MASA200500034

- Difficulty date: January 14, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 17,298 hours, 13,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pressure Valve
- Part number: 32156222
- Part serial: 956
- Condition: Not Opened
- Location: Nr 2
- Part time: 5,847 hours, 4,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLOSED/SUP - ASH 6320 PHX TO GJT RETURNED TO FIELD DUE TO THE RIGHT PACK HAVING HIGH PRESSURE WITH ENGINE BLEEDS.  1/14/05 MAINTENANCE REPLACED PRSOV.
